# SDR SWIA201229411

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 26,272 hours, 18,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT 13B IS OUT.  (FLT 3486)  RELAMPED EMERGENCY LIGHT.
